MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient support problem.The device was not in clinical use and there was no patient or user harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.For anatomies that are larger than the detector size, it is possible to make a series of exposures covering the whole anatomy (for example full spine or full legs).These individual images can be "stitched" together via the software program.For proper patient positioning and support, the patient can be placed on the so-called stitching patient support or stitching stand (9890 010 87431), a platform with two handles that the patient can hold on to during the examination.For the ease of use during transportation, the patient support for stitching has wheels and a folding footboard.The footboard is connected to the frame via two hinges and a brake cylinder.It has to be folded up and fixed by a hook for transportation, e.G.From one room to another.The brake cylinder was introduced with fco71200185 and has the task to ensure that the footboard lowers itself slowly (within 5-7 seconds) when the hook is released, to prevent the footplate from falling on the foot of a person.If the operator steps on the footboard while it is still moving down, the mounting of the brake cylinder can break, and the footboard falls down immediately.In a worst case, it may hit the foot of a person and break a bone.Philips received a complaint on digitaldiagnost 4.X indicating that the patient support problem.The device was not in clinical use and there was no harm to patient or user.The field service engineer (fse) performed an analysis and concluded that the single gas spring mounting part became detached due to deterioration.As a result, the gas spring could no longer remain securely in place.The detachment occurred while the system was not in clinical use.The fse replaced the defective single gas spring with a new one, which consists of two gas springs.The system was then returned to clinical use based on the information available and the testing conducted, the cause of the reported problem was wear and tear, which led to deterioration of the component.The reported problem was confirmed by the customer.

Brand Name
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24481127
Report Number3003768251-2026-100003
Device Sequence Number9615608
Product Code MQB
UDI-Device Identifier00884838065321
UDI-Public(01)00884838065321
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Device Catalogue Number712031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown